# SDR 95ZZZX692

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach
- Condition: Loose
- Location: Stab To Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND LOADING OF HORIZONTAL STABILIZER, STRUCTURAL NOISE IN FORM OF KNOCKS, SNAPPING, AND/OR CREAKING (OUTSIDE OF NORMAL SKIN OIL CANNING EVIDENT ON THIS MODEL A/C) EXISTING IN HORIZ STAB.  NOISE HAS BEEN TRACED TO MOVEMENT AT HORIZ. STAB. FRONT SPAR-TO-FUSELAGE ATTACH, NAS 1306-3, BOLTS (2 EACH).  BOLT REMOVAL HAS DISCLOSED NO CRACKS IN STRUCTURE TO DATE.  IT APPEARS THIS IS A DESIGNED LOOSE FIT JOINT WITH BOLT GRIP THAT IS SLIGHTLY TOO LONG.  ADDITION OF ONE WASHER AND RETORQUE OF NUT WILL RESTORE BOLT CLAMP-UP AND RESOLVE PROBLEM.
